Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe back pain frequent constipation. Slimy discharge. Reason?

I am on prescription pain medication for several severe back problems. When I started this medication, I was constipated most of the time. Now for the past 3-4 weeks I have began having to get up at about 4am for a bowel movement. This is always a very slimmy bowel movement and then thru out the day I am having this type bowel movements. I has gotten so bad that I am now having to wear a pad for my clothing protection. Could this be something serious?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are having slimy discharge from the bowels.. needs use of pads..painless
it is not diarhhea..?
is there any haemorrhiods/fissure, which got infected and leading to discharge..
see your surgeon for the diagnosis.. probably you have internal heamorrhiods...
see also your gastroenterologist for the colonoscopy.. for the possibility of polyps in the colon..
all the very best..
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor